# SDR SWIA202512310002

- Difficulty date: December 30, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N839SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15472
- Aircraft time: 8,573 hours, 8,127 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CA SIDE CHART LIGHT WIRES SHORTED CAUSING SPARKS AND LIGHT SMOKE.   (FLIGHT 3908 - FILED CLOSED)    REMOVED CA SIDE CHART HOLDER AND FOUND EXPOSED WIRE. REPAIRED WIRE PER ESPM 20-12-00. REINSTALLED CHART HOLDER REF AMM 25-18-13. PERFORMED OPS CHECK OF CA SIDE CHART LIGHT HOLDER PER AMM 33-13-07. OPS CHECK GOOD AIRCRAFT OK FOR CONTINUED SERVICE
